... diagnosed... with a lung disease. Part of the treatment is prednisone. My dr started me on 40 mg daily for a month. I'm tapering off and I've suffered from the typical side effects, moon face, weight gain, profused sweating, irritability, etc. I am wondering if anyone has experienced feeling extreme anxiety and fatigue at the same time. I don't know if its from my other meds not playing well with the prednisone. I am so tired, but anxious all the time. I am almost non functional. I can go days without showering, brushing teeth, changing clothes, etc. Simple chores, washing dishes, sweeping floors, etc. Any comments, suggestions,etc?
Prednisone - I'm on several meds for depression, anxiety, BPD and sleep disorder. Recently I've been
- 16 Apr 2012 by BabyJM
- 29 August 2018 (4 weeks ago)
- depression, anxiety, sleep disorders, generalized anxiety disorder, prednisone, sleep, borderline personality disorder
Added 17 Apr 2012:
I know you said you wouldn't be able to get back to me tomorrow, but I forgot to mention Celexa. I'm not totally sure what that's for, I'm sure it's a mood stabilizer or depression or both. Will be waiting patiently for your response.
Hello BabyJm. I do not believe its the Prednisone causing your anxiety and fatique. Its more likely a interaction of the Prednisone and your other medications thats the culprit. Which ones, I'd not hazard to guess because they were not mentioned. I hope you do begin to feel better, and soon. Regards, pledge
Prednisone often does produce anxiety and fatigue. Initially some people experience manic moods, then after being on the pred for awhile this can and often does turn into severe anxiety. I would let you physician know the symptoms you are experiencing. I was one of those people that had no diagnosised psychiatric conditions, but being on prednisone produced severe anxiety and irritability, memory loss and periods of depression. I also experience severe fatigue and did not care whether I took care of activities of daily living. The pred turns off your own adrenal hormones at a dose of 7.5 mg and higher and set-ups a crap shoot on how you will respond. For many this is no more than a little mania and maybe alittle difficulty sleeping. In others, such as myself the psych symptoms were worse than the pulmonary infection the pred was given to treat. Please let your doctor know. You will still have to taper but usually at a more rapid rate. Your psych drugs may have to be adjusted if you must continue on the prednisone. Good luck and let us know who you are doing.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2011 • 1 answer
Posted 22 Sep 2011 • 5 answers
Posted 12 May 2012 • 6 answers
Borderline Personality Disorder - Hi guys, new to this site, i've had bpd for 4 years officially and
Posted 15 Sep 2014 • 1 answer
BPD, bipolar1,epilepsy, gen anxiety+depression-on valproate,seraqual,mirtazapine,lamictal,larazapam?
Posted 10 Oct 2014 • 2 answers